Per citar aquest document: http://ddd.uab.cat/record/1990
Extension d'homéomorphismes CR entre variétés polynômialement rigides
Lahondès, Patrick

Data: 2002
Resum: Let f : M --> M' be a CR homeomorphism between two minimal, rigid polynomial varieties of Cn without holomorphic curves. We show that f extends biholomorphically in a neighborhood of M if f extends holomorphically in a neighborghood of a point p0 [member of] M or if f is of class C1. In the other hand, in case M and M' are two algebraic hypersurfaces, we obtain the extension without supplementary conditions.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 2 (2002) , p. 327-352, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_46202_02


26 p, 249.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir